Journal of Symbolic Logic 67 (4):1373-1384 (2002)

We give a characterization of the cofinality of the strong measure zero ideal under the continuum hypothesis and prove that we can force it to a value less than the power of the continuum
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1190150290
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 52,919
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

The Covering Number and the Uniformity of the Ideal ℐf.Noboru Osuga - 2006 - Mathematical Logic Quarterly 52 (4):351-358.
The Cardinal Coefficients of the Ideal $${{\Mathcal {I}}_{F}}$$.Noboru Osuga & Shizuo Kamo - 2008 - Archive for Mathematical Logic 47 (7-8):653-671.
Many Different Covering Numbers of Yorioka’s Ideals.Noboru Osuga & Shizuo Kamo - 2014 - Archive for Mathematical Logic 53 (1-2):43-56.
ℙmax Variations Related to Slaloms.Teruyuki Yorioka - 2006 - Mathematical Logic Quarterly 52 (2):203-216.
On Cardinal Characteristics of Yorioka Ideals.Miguel A. Cardona & Diego A. Mejía - 2019 - Mathematical Logic Quarterly 65 (2):170-199.

View all 6 citations / Add more citations

Similar books and articles


Added to PP index

Total views
26 ( #381,323 of 2,343,711 )

Recent downloads (6 months)
2 ( #332,548 of 2,343,711 )

How can I increase my downloads?


My notes